# SDR SWAA052736

- Difficulty date: September 4, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 18,507 hours, 10,499 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6582671
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 5Y CHECK, FOUND RIGHT MLG W/W FWD WEB CRACKED AT BS 663, RBL 14.  REPAIRED WEB PER SRM.
